Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from dry cough and chest pain. Extremely burping and unable to digest the food. Is it due to Romilstat tab?

Hi, my mother has been having a dry cough for years. Everyone has been giving her cough injections , syrup. Recently she has started with chest pains on eating, sometimes swallowing . They lasted a few days. She has also been burping extremely badly and cannot digest food well, alongwith passing gas. I noticed the doctor has given her Romilast tablet which I ve found out is for asthama. Is that correct? I was thinking more along the lines of esophagus disorder?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Hello ,
Whooping cough,wheezing sound while breathing ,restlessness are symptoms of asthma ,if she is burpping badly along with difficulties to digest food can lead to gastric problem it may be oesopagitis if there is any difficulties to swallow solid as well liquid food .also can think over intestinal disease if pain ,constipation ,or diarrhoea with blood occurs visit to a gastroenterologist ,as well chest physician regarding asthma .get well soon .
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor